# SDR UALA2011012500410

- Difficulty date: January 24, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 47,832 hours, 13,350 cycles
- Engine: Pwa PW2037
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Switch
- Condition: Inoperative
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR1 BOTTLE DISCHARGE LIGHT WON'T STAY ON.  REPLACED NR 1 BOTTLE DISCHARGE SWITCH.  DISCHARGE LIGHT NOW STEADY IN TEST.
